# SDR AALA20000856

- Difficulty date: May 23, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N495AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49733
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE PATH LIGHT AT SEAT 23D INOPERATIVE.  RESEATED LOOSE BULB AT SEAT 23D.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
